# SDR 2008UALA00339

- Difficulty date: January 19, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 65,348 hours, 10,673 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP LIGHTING BETWEEN ROWS 15 AND 25 CONTINOUSLY FLICKER ON AND OFF.  COULD NOT DUPLICATE.  OPS CHECKS GOOD.
